| Model Number |
QHC1 |
| Medical Device Problem Code |
Insufficient Cooling (1130)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of device logs suggest that the fault was caused by a pressure imbalance.Investigaiton of the device confirmed a faulty pressure sensor.The unit was scrapped to prevent continued use of the device.
Event or Problem Description
The user reported that the device did not cool effectively.There was no patient harm; however, this event is considered reportable.